| Model Number |
CPR4 HEAD |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the subject device has not been returned yet, no investigation could be performed.Results will be provided on the next report.
Event or Problem Description
Reportedly, on (b)(6) 2025, interrogation of a device before mri is impossible.
Additional Manufacturer Narrative
Analysis of the returned subject devices confirmed the reported event.The communication error is caused by a hardware failure related to cpr4 head.The usb cable of the programming head is faulty and cause communication failure.Multiple cracks are visible on the programming head.Beside, the smarttouch tablet was tested and worked normally with another programming head.The most probable hypothesis is that an unintentionel user error caused the hardware failure on usb cable.This case is retained and utilized for trend purposes.
Event or Problem Description
Reportedly, on (b)(6) 2025, interrogation of a device before mri is impossible.